# SDR SCNA01322

- Difficulty date: May 28, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 65,116 hours, 25,671 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE UPPER FLANGE OF THE FLOORBEAM AT BS 1130, RBL 28 TO RBL 36.
